logo AFST

Symmetric powers of Severi–Brauer varieties
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 27 (2018) no. 4, pp. 849-862.

Nous classons les produits de puissances symétriques d’une variété de Severi–Brauer, à équivalence birationnelle stable près. Notre classification concerne aussi les grassmanniennes, les variétés de drapeaux et les espaces de modules d’applications stables de genre 0.

We classify products of symmetric powers of a Severi–Brauer variety, up to stable birational equivalence. The description also includes Grassmannians, flag varieties and moduli spaces of genus 0 stable maps.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/afst.1584
@article{AFST_2018_6_27_4_849_0,
     author = {J\'anos Koll\'ar},
     title = {Symmetric powers of Severi{\textendash}Brauer varieties},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {849--862},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 27},
     number = {4},
     year = {2018},
     doi = {10.5802/afst.1584},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1584/}
}
János Kollár. Symmetric powers of Severi–Brauer varieties. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 27 (2018) no. 4, pp. 849-862. doi : 10.5802/afst.1584. https://afst.centre-mersenne.org/articles/10.5802/afst.1584/

[1] Valery Alexeev Moduli spaces M g,n (W) for surfaces, Higher dimensional complex varieties (Trento, 1994) (1996), pp. 1-22 | Zbl 0859.00021

[2] Carolina Araujo; János Kollár Rational curves on varieties, Higher dimensional varieties and rational points (Budapest, 2001) (Bolyai Society Mathematical Studies) Volume 12, Springer, 2003, pp. 13-68 | Zbl 1080.14521

[3] Michel Brion Lectures on the geometry of flag varieties, Topics in cohomological studies of algebraic varieties (Trends in Mathematics), Birkhäuser, 2005, pp. 33-85

[4] Igor V. Dolgachev Rationality of fields of invariants, Algebraic geometry (Bowdoin, 1985) (Proceedings of Symposia in Pure Mathematics) Volume 46 (1985), pp. 3-16 | Zbl 0659.14009

[5] Edward Formanek The ring of generic matrices, J. Algebra, Volume 258 (2002) no. 1, pp. 310-320 | Zbl 1047.16013

[6] William Fulton; Rahul Pandharipande Notes on stable maps and quantum cohomology, Algebraic geometry (Santa Cruz 1995) (Proceedings of Symposia in Pure Mathematics) Volume 62 (1995), pp. 45-96 | Zbl 0898.14018

[7] Philippe Gille; Tamàs Szamuely Central simple algebras and Galois cohomology, Cambridge Studies in Advanced Mathematics, Volume 101, Cambridge University Press, 2006, xi+343 pages | Zbl 1137.12001

[8] André Hirschowitz La rationalité des schémas de Hilbert de courbes gauches rationnelles suivant Katsylo, Algebraic curves and projective geometry (Trento, 1988) (Lecture Notes in Mathematics) Volume 1389 (1988), pp. 87-90 | Zbl 0696.14002

[9] William Vallance Douglas Hodge; Daniel Pedoe Methods of Algebraic Geometry. Vols. I–III., Cambridge University Press, 1947, 1952, 1954

[10] Amit Hogadi Products of Brauer-Severi surfaces, Proc. Am. Math. Soc., Volume 137 (2009) no. 1, pp. 45-50 | Zbl 1161.14008

[11] Pavel I. Katsylo Rationality of fields of invariants of reducible representations of the group SL 2 , Vestn. Mosk. Univ., Volume 1984 (1984) no. 5, pp. 77-79 | Zbl 0582.20032

[12] Bumsig Kim; Rahul Pandharipande The connectedness of the moduli space of maps to homogeneous spaces, Symplectic geometry and mirror symmetry (Seoul, 2000), World Scientific, 2000, pp. 187-201 | Zbl 1076.14517

[13] János Kollár Rational curves on algebraic varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., Volume 32, Springer, 1996, viii+320 pages | Zbl 0877.14012

[14] János Kollár Conics in the Grothendieck ring, Adv. Math., Volume 198 (2005) no. 1, pp. 27-35 | Zbl 1082.14022

[15] János Kollár Severi–Brauer varieties; a geometric treatment (2016) (https://arxiv.org/abs/1606.04368)

[16] János Kollár; Karen E. Smith; Alessio Corti Rational and nearly rational varieties, Cambridge Studies in Advanced Mathematics, Volume 92, Cambridge University Press, 2004, vi+235 pages | Zbl 1060.14073

[17] Daniel Krashen Zero cycles on homogeneous varieties, Adv. Math., Volume 223 (2010) no. 6, pp. 2022-2048 | Zbl 1192.14034

[18] Daniel Krashen; David J. Saltman Severi–Brauer varieties and symmetric powers, Algebraic transformation groups and algebraic varieties (Encyclopaedia of Mathematical Sciences) Volume 132, Springer, 2090, pp. 59-70 | Zbl 1068.14016

[19] Andrew Kresch Flag varieties and Schubert calculus, Algebraic groups (Göttingen, 2007) (Mathematisches Institut. Seminare), Universitätsverlag Göttingen, 2007, pp. 73-86 | Zbl 1121.14303

[20] Arthur Mattuck The field of multisymmetric functions, Proc. Am. Math. Soc., Volume 19 (1968), p. 764-765 | Zbl 0159.05303

[21] André Weil Foundations of algebraic geometry, American Mathematical Society Colloquium Publications, Volume XXIX, American Mathematical Society, 1962, xx+363 pages | Zbl 0168.18701